# SDR SCNA07002

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: PHHZC
- Make and model: Boeing 737-800
- Aircraft serial: 28375
- Aircraft time: 30,660 hours, 12,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS OUT AT ROW 25, 2 LOWER RIGHT SIDE, FWD LOWER LEFT SIDE.  REPLACED POWER PACK FUSES FWD SIDE OF EMERGENCY EXITS RIGHT SIDE PER M/M 33-50-01, OPS CHECK GOOD.
